# SDR CALA2017080802545

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 51,471 hours, 22,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD EMERGENCY AND EPSU BATTERY FAULTS WHEN PERFORMING THE EMERGENCY LIGHTS TEST.  REPLACED CENTER RT EPSU BATTERY IAW AMM 33-51-38.
